# SDR UALA2011062403101

- Difficulty date: June 23, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 47,676 hours, 18,879 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Seat 27abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 MASKS DOWN AT 27 ABC.  SEAT ROW 27ABC PAX O2 STORAGE RENDERED INOPERATIVE PER MEL 35060.   MASK'S HAVE BEEN REPACKED.  RAN TEST ON SYSTEM RESET OPS CHECKED NORMAL IAW AMM.
